# SDR 9JLA2018040405187

- Difficulty date: March 26, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N928WK
- Make and model: Amd FALCON2000EX
- Aircraft serial: 183
- Aircraft time: 1,668 hours, 980 cycles
- System (JASC): 2300 · Communications System
- Part: Module
- Part number: 7517967913
- Condition: Faulty
- Location: Network Interfac
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF,  THE CREW RECEIVED AN AMBER CAS MESSAGE INDICATING THAT THE RADIO CABINET NR 1 HAD FAILED.  BECAUSE OF THE NATURE OF THE FAULT,  THE CREW ELECTED TO DIVERT THE FLIGHT FOR EVALUATIONS AND REPAIRS.  MAINTENANCE  TROUBLESHOT THE FAULT AND DETERMINED THAT THE PROBLEM WAS WITH THE NETWORK INTERFACE MODULE.  THIS COMPONENT HAS A HIGH FAILURE RATE IN THE FLEET. THE NIM UNIT WAS REPLACED WITH A REPAIRED UNIT.
